# SDR REXA201100518

- Difficulty date: June 8, 2011
- Submitted: August 11, 2011
- Operation: Air carrier
- Aircraft: N8390A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7390
- Aircraft time: 24,346 hours, 21,836 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT BATTERY RIB CRACKED AT WS 53.60.  REPAIRED IAW BOMBARDIER REO 601R-57-51-046 REV B REPAIR NR 2.
